Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Anadin Extra Caplets

Anadin Extra tablets contain aspirin, paracetamol and caffeine which all help to provide fast, effective pain relief from headaches, aches and pain.
Anadin Extra Tablets are for the symptomatic treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pains. They also provide symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness and symptoms of cold and influenza. For when you need a strong pain reliever that gets to work fast, triple action Anadin Extra Tablets contain a powerful combination of pain relieving ingredients: Aspirin: to target the source of pain Paracetamol: to help block the pain signals from reaching the brain Caffeine: to accelerate pain relief

Directions
How to take Anadin Extra Tablets: Adults, the elderly, and young persons aged 16 and over should take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. If symptoms persist for more than 3 days consult your doctor.

Warnings
Before taking Anadin Extra Tablets: Do not take Anadin Extra if you are allergic to asprin, other NSAIDs or any of the other ingredients in Anadin Extra. You have or have ever had a stomach ulcer, perforation or bleeding. Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin. Do not take if you are breastfeeding. Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease. Not for children under 16 years of age. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. You should carefully read all product packaging and labels prior to use

Ingredients
Each Anadin Extra tablet contains: 300mg Aspirin BP, 200mg Paracetamol Ph Eur & 45mg Caffeine Ph Eur.

Side Effects
Possible side effects when taking Anadin Extra Tablets: In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally. Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product. Caffeine may cause nausea, headache and insomnia. Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin.

Size: 32 tablets

Write a review

Please login or register to review

Anadin Extra Caplets

  • Availability: In Stock
  • £3.29